Institutional Repository

New asymmetric generalizations of the Filbert and Lilbert matrices

Show simple item record

dc.contributor.author Kılıç, Emrah
dc.contributor.author Koparal, Sibel
dc.contributor.author Ömür, Neşe
dc.date.accessioned 2019-12-25T14:34:16Z
dc.date.available 2019-12-25T14:34:16Z
dc.date.issued 2019-06
dc.identifier.citation Kılıç, E., Koparal, S., & Ömür, N. (2019). New asymmetric generalizations of the Filbert and Lilbert matrices. Periodica Mathematica Hungarica, 78(2), 231-241. en_US
dc.identifier.issn 0031-5303
dc.identifier.uri https://doi.org/10.1007/s10998-018-0253-0
dc.identifier.uri http://hdl.handle.net/20.500.11851/2951
dc.description.abstract Two new asymmetric generalizations of the Filbert and Lilbert matrices constructed by the products of two Fibonacci and Lucas numbers are considered, with additional parameter settings. Explicit formulæ are derived for their LU-decompositions and inverses. en_US
dc.language.iso eng en_US
dc.publisher Springer Netherlands en_US
dc.rights info:eu-repo/semantics/embargoedAccess
dc.subject Filbert matrix en_US
dc.subject  Fibonacci and Lucas numbers en_US
dc.subject  q-analogues en_US
dc.subject  LU-decomposition en_US
dc.title New asymmetric generalizations of the Filbert and Lilbert matrices en_US
dc.type article en_US
dc.relation.journal Periodica Mathematica Hungarica en_US
dc.contributor.department TOBB ETU, Faculty of Science and Literature, Depertment of Mathematics en_US
dc.contributor.department TOBB ETÜ, Fen Edebiyat Fakültesi, Matematik Bölümü tr_TR
dc.identifier.volume 78
dc.identifier.issue 2
dc.identifier.startpage 231
dc.identifier.endpage 241
dc.identifier.wos WOS:000468092000008
dc.identifier.scopus 2-s2.0-85056113737
dc.contributor.tobbetuauthor Kılıç, Emrah
dc.contributor.YOKid 29574
dc.identifier.doi 10.1007/s10998-018-0253-0
dc.relation.publicationcategory Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı tr_TR


Files in this item

This item appears in the following Collection(s)

Show simple item record